# SDR AALA991042

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1763
- Make and model: Doug MD-11
- Aircraft serial: 48553
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 158 - EN ROUTE KIX/DFW - EMERGENCY EXIT LIGHTS RIGHT AISLE OF COACH ILLUMINATED FOR 20 MINUTES, THEN EXTINGUISHED.  LANDED DFW WITHOUT INCIDENT.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHTING WIRING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
